# SDR DALA2015032302304

- Difficulty date: March 22, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5240 · Service Doors
- Part: Pan
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INNER PAN FWD EDGE BELOW TO LOWER SECTION HINGE AT FWD SERVICE DOOR R1. CRACKED INNER PAN FWD WAS REPAIRED IAW SRM 52-03, FIG 3.
